Homology and cohomology of Rees semigroup algebras

  1. Lookup NU author(s)
  2. Dr Frederic Gourdeau
  3. Dr Michael White
Author(s)Gourdeau F, Grønbæk N, White MC
Publication type Article
JournalStudia Mathematica
Year2011
Volume202
Issue2
Pages105-121
ISSN (print)0039-3223
ISSN (electronic)1730-6337
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherPolska Akademia Nauk
URLhttp://dx.doi.org/10.4064/sm202-2-1
DOI10.4064/sm202-2-1
Actions    Link to this publication